# SDR ABXA9800753

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37507571N
- Condition: Cracked
- Location: Bs 600-620
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 31R SPLICE FITTING CRACKED AT STATION 600-620.  REPLACED LONGERON 31R SPLICE FITTING IAW DC8 SRM 51-1-20D.
